# SDR 2003UALA00736

- Difficulty date: October 2, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 16,853 hours, 5,445 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1540 LT SIDE FLOORBEAM, STIFFENER IS CRACKED BELOW L-2 DOOR.  MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED NEW STIFFENER.
